We use cookies to improve your experience with our site.

Indexed in:

SCIE, EI, Scopus, INSPEC, DBLP, CSCD, etc.

Submission System
(Author / Reviewer / Editor)
Tian Jie. The Geometric Continuity of Rational Bezler Triangular Surfaces[J]. Journal of Computer Science and Technology, 1991, 6(4): 383-388.
Citation: Tian Jie. The Geometric Continuity of Rational Bezler Triangular Surfaces[J]. Journal of Computer Science and Technology, 1991, 6(4): 383-388.

The Geometric Continuity of Rational Bezler Triangular Surfaces

More Information
  • Published Date: October 09, 1991
  • The problems of geometric continuity for rational Bezter surfaces are discussed. Concise conditions of first order and second order geometric continuity for rational triangular Bézier surfaces are given. Meanwhile,a geometric condition for smoothness between adjacent rational Bézier surfaces and the transformation formulae between rational triangular patches and rational rectangular patches are obtained.
  • [1]
    Boehm.W., Farin,G. and Kahmann.J., A survey of curve and surface methods in CAGD. Computer Aided Geometric Design, 1:1(1984),1-60.
    [2]
    Farin,G., Triangular Bernstein-Bezier patches. Cotrputer Aided Geometric Design, 3:2(1986), 83-127.
    [3]
    Tiller.W., Rational B-splines for curve and surface representation. IEEE Computer Graphices & Appl., 3:9 (1983), 61-69.
    [4]
    Tian.J., Geometric properties of rational Bezier surfaces over triangles. Pure and Applied Mathematics. 4:1 (1988), 66-76.
    [5]
    Herron.G., Techniques for visual continuity. In Geometric modeling algorith;ts and new trends SIAM, Farin,G., ed., Philadelphia, PA, USA, 1987. ……….

Catalog

    Article views (12) PDF downloads (1090) Cited by()
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return